# SDR AWXA200200259

- Difficulty date: March 31, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 9,536 hours, 3,774 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 2261024
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY - FLT 0005 - YELLOW HYDRAULIC SYSTEM INDICATED LOW PRESSURE AND QUANTITY, MADE NORMAL LANDING,  BUT BRAKES OVERHEATED.   INSPECTION OF HOT BRAKES. AFTER BRAKES INSPECTED TAXIED TO GATE, HYDRAULIC QUANTITY WHEN AIRCRAFT TAXIED IN WAS "0". BELLY OF AIRCRAFT SOAKED WITH FLUID FROM W/W BACK. MAINTENANCE FOUND QUICK DISCONNECT FITTING LEAKING AT POWER TRANSFER UNIT. REPLACED O-RING IN QUICK DISCONNECT FITTING, SERVICED YELLOW HYDRAULIC SYSTEM TO FULL AND PRESSURIZED SYSTEM, NO LEAKS NOTED.
